# SDR DALA2015050403042

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 36,248 hours, 25,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK , MAINTENANCE NOTED EMERGENCY EXIT SIGN WIRE SPLICES BROKEN AT ROW 19AB.  REPLACED BROKEN WIRE CONNECTORS IAW WDM 33-51 AND CHECKS GOOD.
